# SDR FOTR2101904166

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 480-720B, LBL 24.5 HAS HEAVY CORROSION IN SEVERAL AREAS OVER ENTIRE LENGTH.  REMOVED CORROSION ON SEAT TRACK LBL 24, BS 480-720B AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-1, 53-10-1, FIG 3.  REMOVED SEAT TRACK IAW SRM 51-30-2, FABRICATED NEW TRACK BS 480-720B, LBL 24 FROM BAC1520-792 7178-T6 EXTRUSION IAW SRM 53-10-2.  INSTALLED SEAT TRACK IAW SRM 51-30-2.  FASI NR 04166.
